# SDR REXA2018030200172

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 27,642 hours, 25,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD CENTER EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW CMM 33-52-07. OPS CHECKED GOOD.
